# SDR FDEA201204211518

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR 21, STR 8 AND 9R BENT DEFECT MEASURES INCHES AT SPLICE REPAIR. REMOVED AND RE-INSTALLED NEW FABRICATED SPLICE REPAIR AT FR 21 BETWEEN STR'S 8R AND 9R IAW SRM 51-40-21, PG 7, PAR 6.
